Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Mirena, abdominal pain, constant bleeding, clots, hyperthyroidism

I am 18. I had the mirena inserted about 7 months ago. For the past couple of weeks I have been having very bad and unconfortable pains in my lower abdomin. Mostly on my left side. For the past two days I have been having constant bleeding out of my vagina but the blood is a bright orange colour with orange, red and brown clots. This is very abnormal for me. I have not had a period for about 4 months now. I have been experiencing pregnancy like symptoms such as fatigue , swollen breasts, vaginal discharge , mood swings, frequent urinating ect. I have had two missed miscarriges in the past due to untreated hyperthyriodism so I am very concerned about this.
Asked On : Wed, 4 Apr 2012
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hi,
From your case history it looks like miscarriage again.
Because you are giving history of pregnancy like symptoms and passage of blood clots.
Consult gynecologist, USG will confirm the exact cause for abnormal bleeding.

Best Regards,
Dr. Neelam.
Answered: Wed, 4 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor